Read this entry with an open mind. The point of this entry is to share.
From the first day that I hit puberty, my menstruation cycle is very regular and consistent. I will without fail have my period within the next 28-30 days cycle. This is convenient for me as I can predict when aunty M is coming to town and give me time to prepare the "necessities" in my handbag and at work. Hehe.
For the last 2 months, I am having my menses at the middle of the month. Therefore I can already predict the trend of my menses. My wedding date is on 25th December, about a week after I get my menses. The next cycle (in January) is however coincides with our honeymoon trip! Tell me, macam mana nak enjoy private villa with private pool kalau bendera merah? HAHAHA.
Huda brought up this good and an informative topic once. So what I am going to write here is basically the same but more based on my experience.
I went to Vita Care and directly told the pharmacist my purpose. I want to delay my period due date in January because of the honeymoon trip. She suggested the Norcolut tablet, which purpose is to delay the menses. I bought 1 box of Norcolut which has 20 tablets and it costs about RM8.00. Murah je, takde lah mahal mana.
In order to delay my menses, I have to take 1 tablet of Norcolut 3 times daily - 3 days before the expected date of menstruation. Then continue taking it as many days that I wanted but no longer than 10 to 14 days.
Confused much? Ok, let me explain clearly.
Lets say expected period date is on 25th. 3 days prior to that which is on 22nd, dah start amik pill. 1 tablet for 3 times a day. Lepas tu on 23rd pun amik 3 times daily then continue sampai berapa hari yang kita nak. Tapi tak boleh lebih dari 10-14 hari as per instruction dekat leaflet tu.
Once you've stopped taking the pills, your period should come 2-3 days after that. This is what the pharmacist told me la. Your next cycle will follow the new one. Katakan stop makan on 28th, then 2-3 days after you've stopped which is on lets say - 30th. Then your next period is 28-30 days (or depends on your actual cycle) after the 30th. Sebab dah delay, jadi cycle pun delay jugak lah.
I asked about the side effects and all but the pharmacist said no major side effects. Some may experience bloating, a bit delay in menses and others which I already forgot. Hehe. But all the information is there to read in the leaflet. So no worries there.
If anyone curious and interested in delaying or inducing your menses, I'd say the best person to talk to is your nearest pharmacist. If you're shy to talk to male pharmacist, opt for female pharmacist. You can address your concerns to them and they will answer everything. From my experience, I find that pharmacists dekat Vita Care (any branch) are very helpful. When I got diarrhea the other day, I straight tell them that I need medicine to stop the diarrhea ASAP. Tanpa malu-malu ok. HAHA. Mana tahan weh, asyik pergi toilet dari pukul 3 pagi.
Okkkk, ni cerita pasal menses ke cirit-birit?
Ahbash: Aliran Pengkafir Umat
1 week ago